Some paradoxical results for the quadratically weighted kappa

M.J. Warrens

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)315-323
JournalPsychometrika
Volume77
Issue number2
DOIs
Publication statusPublished - 2012

Cite this

Warrens, M.J. / Some paradoxical results for the quadratically weighted kappa. In: Psychometrika. 2012 ; Vol. 77, No. 2. pp. 315-323.
@article{90ffed2709474443b729313012d89fd0,
title = "Some paradoxical results for the quadratically weighted kappa",
author = "M.J. Warrens",
year = "2012",
doi = "10.1007/s11336-012-9258-4",
language = "English",
volume = "77",
pages = "315--323",
journal = "Psychometrika",
issn = "0033-3123",
publisher = "Springer",
number = "2",

}

Some paradoxical results for the quadratically weighted kappa. / Warrens, M.J.

In: Psychometrika, Vol. 77, No. 2, 2012, p. 315-323.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Some paradoxical results for the quadratically weighted kappa

AU - Warrens, M.J.

PY - 2012

Y1 - 2012

U2 - 10.1007/s11336-012-9258-4

DO - 10.1007/s11336-012-9258-4

M3 - Article

VL - 77

SP - 315

EP - 323

JO - Psychometrika

JF - Psychometrika

SN - 0033-3123

IS - 2

ER -